Nonlinear Fokker-Planck equations driven by Gaussian linear multiplicative noise

Barbu V, Röckner M (2018)
Journal of Differential Equations 265(10): 4993-5030.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Barbu, Viorel; Röckner, MichaelUniBi
Erscheinungsjahr
2018
Zeitschriftentitel
Journal of Differential Equations
Band
265
Ausgabe
10
Seite(n)
4993-5030
ISSN
0022-0396
eISSN
1090-2732
Page URI
https://pub.uni-bielefeld.de/record/2931232

Zitieren

Barbu V, Röckner M. Nonlinear Fokker-Planck equations driven by Gaussian linear multiplicative noise. Journal of Differential Equations. 2018;265(10):4993-5030.
Barbu, V., & Röckner, M. (2018). Nonlinear Fokker-Planck equations driven by Gaussian linear multiplicative noise. Journal of Differential Equations, 265(10), 4993-5030. doi:10.1016/j.jde.2018.06.026
Barbu, V., and Röckner, M. (2018). Nonlinear Fokker-Planck equations driven by Gaussian linear multiplicative noise. Journal of Differential Equations 265, 4993-5030.
Barbu, V., & Röckner, M., 2018. Nonlinear Fokker-Planck equations driven by Gaussian linear multiplicative noise. Journal of Differential Equations, 265(10), p 4993-5030.
V. Barbu and M. Röckner, “Nonlinear Fokker-Planck equations driven by Gaussian linear multiplicative noise”, Journal of Differential Equations, vol. 265, 2018, pp. 4993-5030.
Barbu, V., Röckner, M.: Nonlinear Fokker-Planck equations driven by Gaussian linear multiplicative noise. Journal of Differential Equations. 265, 4993-5030 (2018).
Barbu, Viorel, and Röckner, Michael. “Nonlinear Fokker-Planck equations driven by Gaussian linear multiplicative noise”. Journal of Differential Equations 265.10 (2018): 4993-5030.